Bulletin of the American Mathematical Society

Spline function approximations for solutions of ordinary differential equations

Frank R. Loscalzo and Thomas D. Talbot

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 438-442.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528860

Mathematical Reviews number (MathSciNet)
MR0210325

Zentralblatt MATH identifier
0171.36302

Citation

Loscalzo, Frank R.; Talbot, Thomas D. Spline function approximations for solutions of ordinary differential equations. Bull. Amer. Math. Soc. 73 (1967), no. 3, 438--442. https://projecteuclid.org/euclid.bams/1183528860


Export citation

References

  • 1. P. Henrici, Discrete variable methods in ordinary differential equations, Wiley, New York, 1962.
  • 2. R. E. Moore, The automatic analysis and control of error in digital computation based on the use of interval numbers, Error in Digital Computation, Vol. I, L. B. Rall (ed), Wiley, New York, 1965, pp. 61-130.
  • 3. I. J. Schoenberg, private communication.
  • 4. I. J. Schoenberg, On spline functions, Mathematics Research Center Tech. Summary Report No. 625 (1966).
  • 5. I. J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions, Quart. Appl. Math. 4 (1946), 45-99 and 112-141.